# SDR USAA2012060600012

- Difficulty date: May 29, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232XG BETWEEN FR28 TO FR35 & BETWEEN -Y765 TO -Y254.  REPLACED FLOOR PANEL 232XG IAW A319 SRM 53-02-00 & IRM 9701 REV G.
